# SDR USAA051667

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 18,919 hours, 18,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED Y1292 BETWEEN FR 66 AND 68.  REMOVED AND REPLACED THREE PIECE FLOORBEAM PER DWG 53472831; SRM 51-42-11, DEFECT SIZE: 3" X 6'.
